Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Yeast Infection And Nausea? (TMI)

So ive been taking this OTC yeast infection medicine called Miconazole,its cream that you insert into your vagina, well its making me so nautious, is this normal? Has anyone felt nauseated while taking yeast infection medicine? What does this mean? Should I stop taking it?

Answer Question
 
Anonymous

Asked by Anonymous at 11:17 PM on Oct. 1, 2009 in Health

Answers (3)
  • i would stop taking it. ask a doctor about the nausea
    naturepeace

    Answer by naturepeace at 11:19 PM on Oct. 1, 2009

  • If you are using it internally, it is being absorbed by your body; it is pretty toxic stuff.
    rkoloms

    Answer by rkoloms at 6:23 AM on Oct. 2, 2009

  • I used a different kind and didn't feel how u did. Something else to try is acidophilus. It is all natural and you don't have to worry about that nasty cream. You can get at natural food store. I took for 10 days 4 times a day, but you can ask at your health food store, they will let you know what is a good one to take. Good luck!
    Rebecca325

    Answer by Rebecca325 at 11:53 AM on Oct. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.